# SDR IPXA10561109

- Difficulty date: July 5, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO FLOOR SUPPORT HAS CORROSION STA 900, RBL 4, WL 208.  REPLACED IAW SRM 51-40-02-0G, SRM 51-40-06-0G, SRM 51-40-05-0G, DWG NR 144N5003, SOPM 20-41-02, SRM 51-10-02-0G, STEP 8 C.
